MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (22G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (22G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by customer that the catheter and tip of wire sheared in patient's arm.Patient required surgical procedure to remove retained component.Patient did not experience adverse effects during surgical procedure when removing sheared catheter.No other information was provided.
 
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERGLIDE PRO MIDLINE CATHETER (22G) (8CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19522191
Report Number3006260740-2024-02966
Device Sequence Number18245855
Product Code FOZ
UDI-Device Identifier00801741142680
UDI-Public(01)00801741142680
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue NumberF122080T
Device Lot NumberREHW3041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown